# SDR CALA2025011601916

- Difficulty date: January 12, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 64,424 hours, 28,321 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Missing
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L SIDE OVERWING EXIT SLI DE ARMED LENS COVER MISSING. REPLACED LEFT SIDE OVERWING SLIDE ARM INDICATOR LENS COVER PER AMM-52-73-21-000-003-A.
